zbMATH — the first resource for mathematics

On measurable solutions of a functional equation and its application to information theory. (English) Zbl 0553.39006
In this paper, the author has just combined the two papers by Z. Daróczy and L.Losonczi [Publ. Math., Debrecen 14, 239-245 (1967; Zbl 0175.153)] and B. D. Sharma and the reviewer [Elektron. Inform.-verarb. Kybernetik 13, 419-433 (1977; Zbl 0372.94021)] in a straightforward way.
Reviewer: I.J.Taneja
39B62 Functional inequalities, including subadditivity, convexity, etc.
94A17 Measures of information, entropy
Full Text: EuDML
[1] J. Aczel, Z. Daroczy: On Measures of Information and Their Characterizations. Academic Press, New York 1975. · Zbl 0345.94022
[2] Z. Daroczy, L. Losonczi: Über die Erweiterung der einer punkmenge Functionen. Publ. Math. Decebren 14 (1967), 239-245. · Zbl 0175.15305
[3] B. D. Sharma, I. J. Taneja: Three generalized-additive measures of entropy. Elektron. Informationsverarb. Kybernet. 13 (1977), 413-433. · Zbl 0372.94021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.